MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results and issues with calibration for the elecsys estradiol iii assay from the cobas e411 rack analyzer.The initial result was 5198 pg/ml.The doctor questioned the result as it did not match the patient's history.On (b)(6) 2025, the repeat result was 2873 pg/ml.This result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer checked the analyzer and did not determine a specific cause.He adjusted the photomultiplier (pmt) high voltage and performed calibration and qc with results within limits.Due to the limited information provided, the investigation was unable to determine a specific root cause.A general reagent or analyzer problem was not present because the qc prior to the event was within ranges.There was no product problem identified.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22506341
Report Number1823260-2025-02144
Device Sequence Number8736651
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number84459400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown